# Thursday, April 10, 2008 9:00 – 10:00 am

## General Services Building Neahkanie Room, 1<sup>st</sup> Floor 1225 Ferry Street SE Salem, OR

## AGENDA

Time (est)	Item	Lead	Action Items
9:00 am	Call to Order	Vickie Gates	
9:05 am	Discussion and Approval of Final Quality Institute Work Group Recommendations	Vickie Gates	X
9:45 pm	Public Testimony	Vickie Gates	
10:00 pm	Adjourn	Vickie Gates	

Friday, March 21, 2008 1:00 – 5:00 pm Clackamas Community College Wilsonville Campus Training Center Rooms 111 and 112 29353 Town Center Loop East Wilsonville, OR

## AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order and Approval of 3/14 Minutes	Vickie Gates	Х
1:10 pm	Review Work Group Recommendations Issues for further discussion: -Private funding -Role prioritization -Alignment with other efforts	Vickie Gates	
3:00 pm	Break		
3:15 pm	Review Work Group Recommendations (cont.)	Vickie Gates	
4:30 pm	Approve Recommendations with Amendments	Vickie Gates	X
4:50 pm	Public Testimony	Vickie Gates	
5:00 pm	Adjourn	Vickie Gates	

## Friday, March 14, 2008 1:00 – 5:00 pm Portland State Office Building Room 1B 800 NE Oregon Street Portland, OR 97209

### AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order and Approval of 2/5 and 2/27 Minutes	Vickie Gates	X
1:10 pm	Review of Work Group Report Outline	Vickie Gates and Staff	
1:20 pm	Review Draft Logic Model	Vickie Gates and Staff	X
2:00 pm	Finalize Quality Institute Roles -Review Revisions, Including Final Decision About Language Relating to Cost Data -Agree on Overarching Role -Do Roles Align with Logic Model? -Final Prioritization	Vickie Gates	X
3:30 pm	Break		
3:40 pm	Define Details of Governance Structure -Board Membership -Relationships With Other Organization -Organizational Structure and Staffing -Funding	Vickie Gates	x
4:40 pm	Next Steps	Vickie Gates	
4:50 pm	Public Testimony	Vickie Gates	
5:00 pm	Adjourn	Vickie Gates	

Final Meeting: March 21, 2008, Wilsonville Training Center

### Oregon Health Fund Board Quality Institute Work Group Meeting Wednesday, February 27, 2008 1:00 – 5:00 pm

### Northwest Health Foundation - Bamboo Room 221 NW Second Ave, Suite 300 Portland, OR

# AGENDA

**Desired Outcomes:** 

- Confirm problem statement, QI roles
- Determine recommended governance/funding structure

Time (est)	ltem	Lead	Action Item
1:00 pm	Call to Order, Introductions and Approval of 2/05 Minutes	Maribeth Healey	x
1:05 pm	Review outcomes, ground rules for meeting	Carol Turner	
1:10 pm	Confirm Problem statement/QI roles	Maribeth/Carol	X
1:45 pm	Review models for governance/funding	Carol and Staff	
3:30 pm	Confirm recommended structure	Carol	X
4:00 pm	Identify pending issues	Carol	
4:30 pm	Next Steps	Maribeth	
4:40 pm	Public Testimony	Maribeth	
5:00 pm	Adjourn	Maribeth	

# Next Meetings: March 14, 1-5 pm, Portland State Office Building March 21, 1-5 pm, Wilsonville Training Center

#### Exhibit Summary

- 1. Draft Minutes from 2/5/08 Meeting
- 2. Revised Assumptions
- 3. Revised Problem Statement
- 4. Crossing the Quality Chasm, Appendix B: Redesigning health Care with Insights from the Science of Complex Adaptive Systems
- 5. Updated Roles for Quality Institute
- 6. Possible Models for a Quality Institute

Oregon Health Fund Board Quality Institute Workgroup Meeting Tuesday, February 5, 2008 1:00 – 5:00 pm Legacy Emanuel Lorenzen Center

# <u>AGENDA</u>

**Desired Outcomes:** 

- Confirmation of key assumptions
- Prioritization of roles for Quality Institute: importance, timing
- Identification of key issues: governance, structure

Time (est)	ltem	Lead	Action Item
1:00 pm	Call to Order, Introductions and Approval of 1/10 Minutes	Vickie Gates	x
1:10 pm	Review outcomes, ground rules for meeting, decision making	Carol Turner	
1:20 pm	Confirm basic assumptions	Vickie/Carol	X
1:45 pm	What problems are we trying to solve? Which are the most important? Key causes?	Carol	
2:15 pm	Confirm roles	Carol/Vickie	Х
3:00 pm	Prioritize roles	Carol	
3:30 pm	Break		
3:45 pm	What are key questions re: governance, structure?	Carol	
4:15 pm	Identify information needed for next mtg.	Carol	
4:30 pm	Next Steps	Vickie	
4:40 pm	Public Testimony	Vickie	
5:00 pm	Adjourn	Vickie	

Next Meeting: February 27, 2008, 1-5 p.m., Northwest Health Foundation

## Thursday, January 10, 2008 1:00 – 5:00 pm **Northwest Health Foundation Bamboo Room** 221 NW Second Ave., Suite 300 Portland, OR 97209

### AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order and Approval of 1/3 Minutes	Vickie Gates	
1:10 pm	<b>Review and Possible Approval of Revised</b> <b>Definition of "Transparent"</b>	Vickie Gates	X
1:20 p.m.	Facilitated Discussion about Roles of "Quality Institute"	Carol Turner	
3:00 p.m.	Break		
3:10 p.m.	Continuation of Facilitated Discussion	Carol Turner	
4:30 p.m.	Public Testimony	Vickie Gates	
5:00 p.m.	Adjourn	Vickie Gates	

Next Meeting: February 5, 2008, 1-5 p.m., Legacy Emanuel Lorenzen Center

Exhibit Summary

- A. Draft Minutes from 1/3/08 Meeting
- B. Draft Definition of Transparent

- C. Quality and Transparency Language in SB 329
  D. Draft Work Group Starting Assumptions
  E. Draft Potential Roles for a Quality Institute for Oregon
- F. Organizations and Collaborative Initiatives Dedicated to Quality Improvement and Increased Transparency in Oregon

### Thursday, January 3, 2008 1:00 – 5:00 pm Legacy Meridian Park Hospital Community Health Education Center Rooms 117 B and C 19300 SW 65<sup>th</sup> Avenue Tualatin, OR 97209

### AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order and Approval of 12/17 Minutes	Vickie Gates	
1:10 pm	Review and Approval of Workgroup "Vision for Quality and Transparency"	Vickie Gates	X
1:40 p.m.	State Quality Improvement Models: Presentation from Dennis Scanlon, Penn State Center for Health Care and Policy Research, and Group Discussion	Vickie Gates	
4:40 p.m.	Public Testimony	Vickie Gates	
5:00 p.m.	Adjourn	Vickie Gates	

Next Meeting: January 10, 1-5 p.m., Bamboo Room, Northwest Health Foundation

Exhibit Summary:

- 1. Draft Ågenda
- 2. Draft Minutes from 12/17/07
- 3. Draft Vision for Health Care Quality and Transparency in Oregon
- 4. Links for State-sponsored Hospital Report Cards
- 5. Select State Quality Improvement and Transparency Efforts

### Monday, December 17, 2007 2:00 – 5:00 pm Northwest Health Foundation 221 NW Second Avenue, Suite 300 Portland, OR 97209

### AGENDA

Time (est)	Item	Lead	Action Items
2:00 pm 10 min	Call to Order and Introductions	Tina Edlund	
2:10 pm 10 min	Election of Chair and Vice-Chair and Review of Draft Work Group Workplan	Tina Edlund	X
2:20 pm 30 min	Review of Reform Design Principles and Assumptions and Delivery Committee Charter - "Quality Institute" as Envisioned by SB 329	Barney Speight	
2:50 pm 40 min	<ul> <li>Environmental Scan of Quality Improvement in Oregon: Where are We Now?</li> <li>Review of OHPC Quality and Transparency Work Group Findings – Vickie Gates</li> <li>Update on Quality Corporation Aligning Forces - Nancy Clarke</li> <li>Description of Other Quality and Transparency Efforts in Oregon</li> </ul>	Chair	
3:30 10 min	Break		
3:40 50 min	<ul> <li>Developing a Vision for Quality: Where do We</li> <li>Want to Get? <ul> <li>What is Currently Missing in Oregon?</li> <li>What Roles Can the State Play in Filling These Gaps?</li> </ul> </li> </ul>	Chair	
4:30 15 min	Future Meetings	Chair	
4:45 15 min	Public Testimony	Chair	
5:00	Adjourn	Chair	

Next Meeting: January 3, 1-5 pm, Location TBD

### EXHIBIT MATERIALS:

- 1. Work Group Roster
- 2. Quality Institute Work Group Draft Workplan
- 3. Delivery System Committee Charter
- 4. Design Principles and Assumptions
- 5. Organizations and Collaborative Initiatives Dedicated to Improving Health Care Quality and Transparency in Oregon